# SDR 97ZZZX494

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N815L
- Make and model: Lear 35A
- Aircraft serial: 142
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sensor
- Part number: 509100501
- Condition: Miswired
- Location: Stab Mach Trim
- Stage of operation: CR
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MACH TRIM FAULT LIGHT AND WARNING TONE ABOVE .74 MACH.  REPLACED HORIZONTAL STABLIZER POSITION SENSOR PER LEARJET A.M.M.  PROBLEM RECURRED WITH ADDITION OF RAPID NOSE UP OR DOWN TRIM CHANGE ABOVE .69 MACH.  AFTER MUCH TROUBLESHOOTING, FOUND NEW SENSOR WIRED 180 DEGREES OUT OF PHASE.  ANOTHER SENSOR CORRECTED THE PROBLEM.
